American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60J65) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 47 found      Go to page: 1 2

[1] L. Alili and P. Patie. Boundary crossing identities for Brownian motion and some nonlinear ode's. Proc. Amer. Math. Soc. 142 (2014) 3811-3824.
Abstract, references, and article information   
View Article: PDF

[2] Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez. On the path properties of a lacunary power series. Proc. Amer. Math. Soc. 142 (2014) 1591-1606.
Abstract, references, and article information   
View Article: PDF

[3] Il Yoo, Bong Jin Kim and Byoung Soo Kim. A change of scale formula for a function space integral on $C_{a,b}[0,T]$. Proc. Amer. Math. Soc. 141 (2013) 2729-2739.
Abstract, references, and article information   
View Article: PDF

[4] Tonći Antunović, Yuval Peres and Brigitta Vermesi. Brownian motion with variable drift can be space filling. Proc. Amer. Math. Soc. 139 (2011) 3359-3373. MR 2811290.
Abstract, references, and article information   
View Article: PDF

[5] Julie O'Donovan. Brownian motion in a ball in the presence of spherical obstacles. Proc. Amer. Math. Soc. 138 (2010) 1711-1720. MR 2587456.
Abstract, references, and article information   
View Article: PDF

[6] Jeong Hyun Lee. The linear space of generalized Brownian motions with applications. Proc. Amer. Math. Soc. 133 (2005) 2147-2155. MR 2137882.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Mihai N. Pascu. A probabilistic proof of the fundamental theorem of algebra. Proc. Amer. Math. Soc. 133 (2005) 1707-1711. MR 2120250.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] R. F. Bass, J. Horák and P. J. McKenna. On the lift-off constant for elastically supported plates. Proc. Amer. Math. Soc. 132 (2004) 2951-2958. MR 2063115.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Kyounghee Kim. Moment generating function of the reciprocal of an integral of geometric Brownian motion. Proc. Amer. Math. Soc. 132 (2004) 2753-2759. MR 2054802.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Victor H. de la Peña and Patrick McDonald. Diffusions, exit time moments and Weierstrass theorems. Proc. Amer. Math. Soc. 132 (2004) 2465-2474. MR 2052427.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Masatoshi Fukushima and Jiangang Ying. Erratum to ``A note on regular Dirichlet subspaces''. Proc. Amer. Math. Soc. 132 (2004) 1559-1559. MR 2053365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Itai Benjamini, Sergei Merenkov and Oded Schramm. A negative answer to Nevanlinna's type question and a parabolic surface with a lot of negative curvature. Proc. Amer. Math. Soc. 132 (2004) 641-647. MR 2019938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Masatoshi Fukushima and Jiangang Ying. A note on regular Dirichlet subspaces. Proc. Amer. Math. Soc. 131 (2003) 1607-1610. MR 1950292.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ross G. Pinsky. Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times. Proc. Amer. Math. Soc. 130 (2002) 1673-1679. MR 1887014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] S. E. Graversen and G. Peskir. Maximal inequalities for the Ornstein-Uhlenbeck process. Proc. Amer. Math. Soc. 128 (2000) 3035-3041. MR 1664394.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Kimberly K. J. Kinateder and Patrick McDonald. Variational principles for average exit time moments for diffusions in Euclidean space. Proc. Amer. Math. Soc. 127 (1999) 2767-2772. MR 1600101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] P. J. Fitzsimmons. Brownian space-time functions of zero quadratic variation depend only on time. Proc. Amer. Math. Soc. 127 (1999) 2423-2429. MR 1487367.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] U. Ufuktepe and Z. Zhao. Positive solutions of nonlinear elliptic equations in the Euclidean plane. Proc. Amer. Math. Soc. 126 (1998) 3681-3692. MR 1616593.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] H. R. Hughes. Products of constant curvature spaces with a Brownian independence property. Proc. Amer. Math. Soc. 126 (1998) 3417-3425. MR 1459125.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Stephen J. Fromm and Patrick McDonald. A symmetry problem from probability. Proc. Amer. Math. Soc. 125 (1997) 3293-3297. MR 1425121.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Kimberly K. J. Kinateder and Patrick McDonald. Hypersurfaces in $\mathbb{R}^d$ and the variance of exit times for Brownian motion. Proc. Amer. Math. Soc. 125 (1997) 2453-2462. MR 1401746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Kimberly K. J. Kinateder and Patrick McDonald. Brownian functionals on hypersurfaces in Euclidean space . Proc. Amer. Math. Soc. 125 (1997) 1815-1822. MR 1371132.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Chull Park and David Skoug. Multiple path-valued conditional Yeh-Wiener integrals. Proc. Amer. Math. Soc. 124 (1996) 2029-2039. MR 1342039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Jiangang Ying. Killing and subordination . Proc. Amer. Math. Soc. 124 (1996) 2215-2222. MR 1346994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Burgess Davis and Biao Zhang. Moments of the lifetime of conditioned Brownian motion in cones . Proc. Amer. Math. Soc. 121 (1994) 925-929. MR 1195717.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Chull Park and David Skoug. An operator-valued Yeh-Wiener integral and a Kac-Feynman Wiener integral equation . Proc. Amer. Math. Soc. 120 (1994) 929-942. MR 1213867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Antónia Földes and Madan L. Puri. The time spent by the Wiener process in a narrow tube before leaving a wide tube . Proc. Amer. Math. Soc. 117 (1993) 529-536. MR 1116258.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Chull Park and David Skoug. Sample path-valued conditional Yeh-Wiener integrals and a Wiener integral equation . Proc. Amer. Math. Soc. 115 (1992) 479-487. MR 1104401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Shey Shiung Sheu. Continuity of multidimensional Brownian local times . Proc. Amer. Math. Soc. 114 (1992) 821-829. MR 1091187.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Gang Wang. Sharp maximal inequalities for conditionally symmetric martingales and Brownian motion . Proc. Amer. Math. Soc. 112 (1991) 579-586. MR 1059638.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 47 found      Go to page: 1 2